# SDR SCNA20250605196

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N841SY
- Make and model: Boeing 737-8
- Aircraft serial: 40865
- Aircraft time: 41,693 hours, 19,495 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Release Mech
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STOP RELEASE OF GIRT BART OF ESCAPE SLIDE L2.  STOP RELEASE OF GIRT BAR OF SCAPE SLIDE L2.WAS REPLACED PER B737-800 AMM 25-66-01.
